The limit behaviour of exponential terms
Fundamenta Mathematicae, Tome 124 (1984) no. 2, pp. 169-186
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_fm_124_2_169_186,
author = {Bernd Dahn},
title = {The limit behaviour of exponential terms},
journal = {Fundamenta Mathematicae},
pages = {169--186},
year = {1984},
volume = {124},
number = {2},
doi = {10.4064/fm-124-2-169-186},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/fm-124-2-169-186/}
}
Bernd Dahn. The limit behaviour of exponential terms. Fundamenta Mathematicae, Tome 124 (1984) no. 2, pp. 169-186. doi: 10.4064/fm-124-2-169-186
Cité par Sources :